Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A general comparison theorem for backward stochastic differential equations
Author: Cohen, S.
Elliott, R.
Pearce, C.
Citation: Advances in Applied Probability, 2010; 42(3):878-898
Publisher: Applied Probability Trust
Issue Date: 2010
ISSN: 0001-8678
Statement of
Samuel N. Cohen, Robert J. Elliott, Charles E. M. Pearce
Abstract: A useful result when dealing with backward stochastic differential equations is the comparison theorem of Peng (1992). When the equations are not based on Brownian motion, the comparison theorem no longer holds in general. In this paper we present a condition for a comparison theorem to hold for backward stochastic differential equations based on arbitrary martingales. This theorem applies to both vector and scalar situations. Applications to the theory of nonlinear expectations are also explored.
Keywords: BSDE
comparison theorem
nonlinear expectation
dynamic risk measure
Rights: © Applied Probability Trust 2010
DOI: 10.1239/aap/1282924067
Grant ID: ARC
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.